Science in China Series A: Mathematics

, Volume 43, Issue 7, pp 734–742

A conjecture on the Eichler cohomology of automorphic forms

Article

DOI: 10.1007/BF02878438

Cite this article as:
Wang, X. Sci. China Ser. A-Math. (2000) 43: 734. doi:10.1007/BF02878438

Abstract

We prove partially a conjecture of Knopp about the Eichler cohomology of automorphic forms on H-groups.

Keywords

automorphic forms Eichler cohomology H-groups 

Copyright information

© Science in China Press 2000

Authors and Affiliations

  1. 1.Department of MathematicsGuangzhou Teachers’ CollegeGuangzhouChina

Personalised recommendations